# SDR VJ9800065

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP SIDE, BOTTOM EDGE AND BOTTOM SUPPORT RIBS AFT GALLEY CENTER FLOOR PANEL CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED NEW SKIN IAW DC9 SRM 51-10-2.  SEALED AND ASSEMBLED PANEL IAW DC9 SRM 51-30-2.
